Obduktioner som utförts på två pojkar, som avlidit av hjärtmuskelinflammation kort efter att de injicerats med Pfizer/Biontechs Comirnaty, visade på en mycket ovanlig form av myokardit – hjärtmuskelinflammation.
Typisk myokardit har vissa kännetecken, där muskelceller, som kallas myocyter, dör. Men hos pojkarna fann läkarundersökningarna abnormala markörer, inklusive hypereosinofila myocyter, eller hjärtmuskelceller överbelastade med vita blodkroppar.
”Autopsies of two boys who died shortly after getting Pfizer’s COVID-19 vaccine indicate heart inflammation was the primary cause of death, medical examiners found.
Both boys were found dead in their beds, one three days after receiving the second dose of Pfizer’s vaccine and the other four days after receipt of the second dose. Both were pronounced dead without attempts at resuscitation.
Neither boy was named and the dates of death were not made clear. Researchers dubbed the one who died earlier Boy A and the other Boy B.
Boy A complained of a headache and stomach problems after vaccination but said his symptoms were improving before he died. He had no history of prior medical problems. Boy B did not complain of symptoms and had no prior health issues. Neither showed obvious cardiac symptoms. Neither had contracted COVID-19 in the past, and neither had the disease when they were tested postmortem. Expanded forensic toxicological testing was also negative for medications and drugs of abuse.
Typical myocarditis has certain hallmarks, including muscle cells, called myocytes, dying. But in the boys, the medical examiners found abnormal markers, including hypereosinophilic myocytes, or heart muscle cells overloaded with white blood cells.
“This injury pattern is instead similar to what is seen in the myocardium of patients who are clinically diagnosed with Takotsubo, toxic, or ‘stress’ cardiomyopathy, which is a temporary myocardial injury that can develop in patients with extreme physical, chemical, or sometimes emotional stressors,” the medical examiners wrote in a study published recently by Archives of Pathology & Laboratory Medicine.
Researchers suspect that the cardiac changes in the boys resulted from adrenaline affecting heart cells called cardiomyocytes, with “an overly exuberant immune response” and heart inflammation similar to the development of problems that occurs in some patients who have COVID-19 or multisystem inflammatory syndrome.
While unsure of exactly what took place, the medical examiners said all signs point to myocardial injury being the “primary factor” in the deaths and encouraged health care professionals to be aware that post-vaccine heart problems are different from typical myocarditis.
Dr. Peter McCullough, a cardiologist in Texas who was not involved in the study, said the findings “sadly confirm fatal COVID-19 vaccine-induced myocarditis.”